MathSciNet Relay Station
MathSciNet bibliographic data
MR2561521 (2010m:30014) 30C45 (26A33)
Noor, Khalida Inayat; Arif, Mohammad; Ul-Haq, Wasim On $k$-uniformly close-to-convex functions of complex order. Appl. Math. Comput. 215 (2009), no. 2, 629–635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement